American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03D30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Adam R. Day and Joseph S. Miller. Randomness for non-computable measures. Trans. Amer. Math. Soc. 365 (2013) 3575-3591.
Abstract, references, and article information
View Article: PDF

[2] Sebastiaan A. Terwijn. The finite intervals of the Muchnik lattice. Trans. Amer. Math. Soc. 364 (2012) 2521-2538.
Abstract, references, and article information
View Article: PDF

[3] George Barmpalias, Rod Downey and Noam Greenberg. Working with strong reducibilities above totally $\omega $-c.e. and array computable degrees. Trans. Amer. Math. Soc. 362 (2010) 777-813. MR 2551506.
Abstract, references, and article information
View Article: PDF

[4] Joseph S. Miller and Liang Yu. On initial segment complexity and degrees of randomness. Trans. Amer. Math. Soc. 360 (2008) 3193-3210. MR 2379793.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Carl G. Jockusch Jr., Angsheng Li and Yue Yang. A join theorem for the computably enumerable degrees. Trans. Amer. Math. Soc. 356 (2004) 2557-2568. MR 2052189.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Peter Cholak, Richard Coles, Rod Downey and Eberhard Herrmann. Automorphisms of the lattice of $\Pi_1^0$ classes; perfect thin classes and anc degrees. Trans. Amer. Math. Soc. 353 (2001) 4899-4924. MR 1852086.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] C. J. Ash, C. G. Jockusch and J. F. Knight. Jumps of orderings . Trans. Amer. Math. Soc. 319 (1990) 573-599. MR 955487.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Manuel Lerman and Richard A. Shore. Decidability and invariant classes for degree structures . Trans. Amer. Math. Soc. 310 (1988) 669-692. MR 973174.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] C. J. Ash. Errata to: ``Recursive labelling systems and stability of recursive structures in hyperarithmetical degrees'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 298} (1986), no.\ 2, 497--514; MR0860377 (87j:03060)] . Trans. Amer. Math. Soc. 310 (1988) 851. MR 949898.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] R. G. Downey, J. B. Remmel and L. V. Welch. Degrees of splittings and bases of recursively enumerable subspaces . Trans. Amer. Math. Soc. 302 (1987) 683-714. MR 891641.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Christine Ann Haught. Lattice embeddings in the recursively enumerable truth table degrees . Trans. Amer. Math. Soc. 301 (1987) 515-535. MR 882702.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] R. G. Downey and C. G. Jockusch. T-degrees, jump classes, and strong reducibilities . Trans. Amer. Math. Soc. 301 (1987) 103-136. MR 879565.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] C. J. Ash. Recursive labelling systems and stability of recursive structures in hyperarithmetical degrees . Trans. Amer. Math. Soc. 298 (1986) 497-514. MR 860377.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Steven Schwarz. The quotient semilattice of the recursively enumerable degrees modulo the cappable degrees . Trans. Amer. Math. Soc. 283 (1984) 315-328. MR 735425.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Klaus Ambos-Spies, Carl G. Jockusch, Richard A. Shore and Robert I. Soare. An algebraic decomposition of the recursively enumerable degrees and the coincidence of several degree classes with the promptly simple degrees . Trans. Amer. Math. Soc. 281 (1984) 109-128. MR 719661.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Marcia J. Groszek and Theodore A. Slaman. Independence results on the global structure of the Turing degrees . Trans. Amer. Math. Soc. 277 (1983) 579-588. MR 694377.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Carl G. Jockusch and Richard A. Shore. Pseudojump operators. I. The r.e. case . Trans. Amer. Math. Soc. 275 (1983) 599-609. MR 682720.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Peter A. Fejer. Branching degrees above low degrees . Trans. Amer. Math. Soc. 273 (1982) 157-180. MR 664035.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] C. T. Chong. Generic sets and minimal $\alpha $-degrees . Trans. Amer. Math. Soc. 254 (1979) 157-169. MR 539912.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1